# SDR FDEA200904271418

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980877200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 56 LT, C76-77.  REPAIR PERFORMED BY BLEND OUT THE CORROSION, NDT FOR DAMAGE REMOVAL AND FLAP PEENING IAW RAS/EFW/9000163/2009 ISS A, APPROVED BY EA 6-5310-129122.
